# SDR COMA0460669

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 27,489 hours, 25,914 cycles
- Engine: Ge CF348C1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5729 HIGH OIL TEMP CAUTION MESSAGE.  FOUND ENGINE OIL SYSTEM OVERFILLED.  DRAINED SYSTEM AND SERVICED TO PROPER LEVEL.
